Lie group symmetries as integral transforms of fundamental solutions

UTSePress Research/Manakin Repository

Search UTSePress Research


Advanced Search

Browse

My Account

Show simple item record

dc.contributor.author Craddock, Mark en_US
dc.contributor.author Lennox, Kelly en_US
dc.date.accessioned 2009-12-21T02:27:56Z
dc.date.available 2009-12-21T02:27:56Z
dc.date.issued 2007 en_US
dc.identifier 2006011471 en_US
dc.identifier.citation Craddock Mark and Lennox Kelly 2007, 'Lie group symmetries as integral transforms of fundamental solutions', Academic Press Inc Elsevier Science, vol. 232, no. 2, pp. 652-674. en_US
dc.identifier.issn 0022-0396 en_US
dc.identifier.other C1 en_US
dc.identifier.uri http://hdl.handle.net/10453/3401
dc.description.abstract We obtain fundamental solutions for PDEs of the form u(t) = sigma x(gamma)u(xx) + f(x)u(x) - mu x(r)u by showing that if the symmetry group of the PDE is nontrivial, it contains a standard integral transform of the fundamental solution. We show that in this case the problem of finding a fundamental solution can be reduced to inverting a Laplace rtansform or some other classical transform. en_US
dc.publisher Academic Press Inc Elsevier Science en_US
dc.relation.hasversion Accepted manuscript version en_US
dc.relation.isbasedon http://dx.doi.org/10.1016/j.jde.2006.07.011 en_US
dc.rights NOTICE: this is the author’s version of a work that was accepted for publication in Journal of Differential Equations. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Differential Equations, [Volume 232, Issue 2, 15 January 2007, Pages 652–674] DOI# http://dx.doi.org/10.1016/j.jde.2006.07.011 en_US
dc.title Lie group symmetries as integral transforms of fundamental solutions en_US
dc.parent Journal Of Differential Equations en_US
dc.journal.volume 232 en_US
dc.journal.number 2 en_US
dc.publocation San Diego, USA en_US
dc.identifier.startpage 652 en_US
dc.identifier.endpage 674 en_US
dc.cauo.name SCI.Faculty of Science en_US
dc.conference Verified OK en_US
dc.for 010205 en_US
dc.personcode 980626 en_US
dc.personcode 044231 en_US
dc.percentage 100 en_US
dc.classification.name Financial Mathematics en_US
dc.classification.type FOR-08 en_US
dc.description.keywords Lie symmetry groups, fundamental solutions, transition densities, short rate models, zero coupon bond pricing en_US
dc.staffid 044231 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record